# SDR UIEA2011012400022

- Difficulty date: January 24, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT DAMAGE ON THE FRAME INNER CHORD AT STA 2638, WL 285 LT SIDE.  REPAIRED IAW EI NR T2011 A53B-139 REV EO 00, 01,02 AND 03.
